# SDR DALA2024092309284

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION SHEAR PLATE LOCATED BETWEEN FRAME 69 TO FRAME 70 AND STRINGER 23 RIGHT AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOCATED BETWEEN FRAME 69 TO FRAME 70 AND STRINGER 23 RIGHT AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51- 72-11. (0566913)
